| Model Number |
45-780516-L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The alleged product issue cannot be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
Event or Problem Description
It was reported that an embolization coil implant became detached unexpectedly and was removed without intervention.There was no reported patient injury.
Additional Manufacturer Narrative
The reported complaint is unconfirmed.The investigation of the returned coil system found coil#1 stretched at proximal and separated from the pusher.No burn marks were found on the pusher's heater coil indicating the device was not activated using a detachment controller.The monofilament profiles a tensile break shape at the tip which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament, causing the implant to separate from the pusher.